TBU Publications
Repository of TBU Publications

Applications of the differential transform to second-order half-linear Euler equations

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PÁTÍKOVÁ, Zuzana a Josef REBENDA. Applications of the differential transform to second-order half-linear Euler equations. Journal of Computational Science [online]. 2022, vol. 59 [cit. 2023-01-30]. ISSN 1877-7503. Dostupné z: https://www.sciencedirect.com/science/article/pii/S1877750322000060.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles